| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 9-12


T. Panyatip, Y. Khumlae
      Generalized nonlinear heat equation related to the Operator L^k_m and spectrum
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 405-413.

L. Ibeni, Y. Rohen
      Related fixed point theorems for three set-valued mappings on three uniform spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 415-427.

R. Chugh, M. Aggarwal
      Fixed points of intimate mappings in uniform spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 429-436.

A.-W. Ajlouni, A. Al-Okour, A. Ajlouni, S. A. Sareireh
      Neutron thermalization: A fractional calculus theoretical approach
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 437-445.

V. D. Sharma, P. D. Dolas
      Analyticity of distribution generalized Fourier-Stieltjes transforms
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 447-451.

J. J. Coffey
      Closure properties of matrix operators with application to continuous-time Markov chains
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 453-469.

M. Boulerhcha, A. Benbrik, S. Lahrech
      Optimality conditions of distributed bilinear control problem
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 471-479.

Ta Le Loi, Phan Phien
      The quantitative Morse theorem
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 481-491.

X. Z. Krasniqi, H. Bor, N. L. Braha, M. Dema
      On absolute matrix summability of orthogonal series
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 493-501.

P. V. Shah, R. K. Jana, A. D. Patel, I. A. Salehbhai
      Some results based on generalized Mittag-Leffler function
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 503-508.

M. Khaleghy Moghaddam, G. A. Afrouzi
      On the sign changing solutions of p-Laplacian BVP with Neumann boundary conditions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 509-516.

M. Khaleghy Moghaddam, G. A. Afrouzi
      Existence of positive solutions of a class of p-Laplacian BVP with Neumann-Robin conditions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 517-526.

T. Changphas
      A note on quasi and bi-ideals in ordered ternary semigroups
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 527-532.

A. R. El Amrouss, F. Kissi
      Nontrivial solutions for semilinear elliptic problems with resonance
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 533-544.

S. R. Swamy
      Some properties of analytic functions defined by a linear operator
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 545-550.

Hailing Li, Jing Zhao, Ying Wang
      Generalized restricted Lie superalgebras
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 551-554.

S. Baupradist, T. Sitthiwirattham, S. Asawasamrit
      On generalizations of pseudo-injectivity
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 555-562.

Young-Ju Kim
      On the zero-free regions of analytic functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 563-571.

A. Abubaker, M. Darus
      A note on subclass of analytic functions with respect to k-symmetric points
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 573-589.

A. A. Amer, M. Darus
      Distortion theorem for certain class of Bazilevic functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 9-12, 591-597.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |